# SDR QXEA2015102200549

- Difficulty date: October 7, 2015
- Submitted: October 22, 2015
- Operation: Air carrier
- Aircraft: N420QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4147
- Aircraft time: 21,299 hours, 22,836 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 85339543101
- Condition: Corroded
- Location: Aft Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR, INNER EDGE BEAM,  FOUND CORRODED.  LOCATED, DRILLED AND INSTALLED NUT PLATE WITH AV DEC ON AFT SERVICE DOOR INNER EDGE BEAM, PN 85339543-101 IAW SRM 51-40-07 AND SRM 51-42-05.
